# SDR SWAA2021070794584

- Difficulty date: June 3, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 33,682 hours, 20,301 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING WAFFLE PLATE CRACKED I/B #6 FLAP TRACK / REMOVED AND REPLACED WAFFLE PLATE PER SRM 51-40-02.
